# SDR AALA202301127767

- Difficulty date: November 28, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,843 hours, 25,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A33213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN INNER SKIN IS HORIZONTAL APPROXIMATELY 1 INCH IN LENGTH. FORWARD END OF CRACK IS LOCATED 2.7 INCHES AFT OF STIFFENER AND 0.6 INCHES BELOW NEAREST FASTENER HOLE. STA 663, STR 18L AND WATERLINE 0. PERFORMED A FLUSH DOUBLER REPAIR PER EA AND SRM.
